# SDR REXA2025020500139

- Difficulty date: December 31, 2024
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 22,196 hours, 17,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN ANGLES (04 EA) LOCATED BETWEEN FS319.00 AND 349.00 IN WL 72.50 AT GALLEY SERVICE DOOR EXTERNAL CUTOUT STRUCTURE  DUE TO EXCESIVE DAMAGE ON ANGLES (04 EA) & WEB MACHINED GALLEY PROTECTOR (2EAS) WERE REPLACED PER CRJ-900 SRM 53-21-23-101-002-A02 PAR. 4-A (TABLE FORMED STUCTURE) AND CRJ-900 SRM 51-42-06-001-001-A01 & WEB MACHINED GALLEY PROTECTOR (2EAS) WERE CLEANED PER CRJ-900 SRM 51-26-00-001-001-A01 PAR. 3-C. AND NOT DAMAGE WAS FOUND
